# SDR AALA20140828003

- Difficulty date: July 28, 2014
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 45,189 hours, 18,023 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A521112
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CUT SEALANT AROUND TRUNNION FUSE BOLTS.  INVESTIGATION FOUND CORROSION ON TRUNNION LUGS FWD INBD. ACCOMPLISHED CORROSION REMOVAL & REPAIR IAW SRM 57-20-90-2R-3 & EA B737-57-035899.
